# SDR CA100817006

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ACCIDENT, NTSB CALLED AND REPORTED THE ACCIDENT.  PILOT REPORTED ENGINE POWER LOSS.  ACFT SUSTAINED SUBSTANTIAL DAMAGE.  SERVICE INVESTIGATION INVESTIGATOR IN CONTACT WITH THE NTSB.  AWAITING FURTHER INFORMATION.
